# SDR ZZDA5322897

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND PASSENGER CABIN FLOOR BEAM BS 328 HAS CORROSION ON UPPER CHORD FROM RBL 48 TO LBL 12, FOUND TO BE BEYOND LIMITS.  REMOVED CORROSION ON FLOOR BEAM PER 737 SRM 51-20-6.  REMOVED OVER 20 PERCENT MATERIAL LOSS, OUT OF LIMITS PER SRM 53-10-2.  REMOVED FLOOR BEAM UPPER CHORD AT PASSENGER CABIN BS 328 RBL 48 TO LBL 12 FOR ACCESS.  FABRICATED NEW FLOOR BEAM UPPER CHORD AT SEAT TRACK LOCATION BS 328 RBL 48 TO LBL 12.  TREATED AND PRIMED, INSTALLED FLOOR BEAM IAW SRM 53-10-9 FIG 3 SRM 51-10-2, MM 51-21-31.  FABRICATED NEW ANGLE AND STRAP.  INSTALLED SUPPORT ANGLE AND STRAP IAW 737 SRM 53-10-9 FIG 3.  (X)
